Alert archive / Iowa / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 106, NWS Omaha, NE

May 6, 2012Mills County, Montgomery County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at May 6, 2012, 5:22 AM CDT for Mills County, Montgomery County, Iowa. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2012, 5:22 AM CDT (10:22 UTC)
Expired
May 6, 2012, 6:00 AM CDT
In force
38 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Mills County, IA, Montgomery County, IA

The radar

The Omaha radar (KOAX), 74 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 5:22 AM CDTTSTM WND DMG5 W Silver City, IAMARKET SIGN BLOWN OVER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 10.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2892 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1936 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WUUS53 KOAX 061022
SVROAX

IAC129-137-061100-
/O.NEW.KOAX.SV.W.0106.120506T1022Z-120506T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
522 AM CDT SUN MAY 6 2012

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILLS COUNTY IN SOUTHWEST IOWA...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHWEST IOWA...

* UNTIL 600 AM CDT

* AT 520 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE 
  WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR GLENWOOD...
  OR 21 MILES SOUTHEAST OF OMAHA...AND MOVING EAST AT 25 MPH. PENNY 
  SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MALVERN...EMERSON...SILVER CITY...HASTINGS AND HENDERSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE 
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4100 9573 4116 9576 4116 9526 4101 9525
TIME...MOT...LOC 1020Z 260DEG 20KT 4111 9565 
WIND...HAIL 70MPH 0.75IN

$$

DERGAN
3 follow-up statements
266 
WWUS53 KOAX 061029
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
529 AM CDT SUN MAY 6 2012

IAC129-137-061100-
/O.CON.KOAX.SV.W.0106.000000T0000Z-120506T1100Z/
MONTGOMERY IA-MILLS IA-
529 AM CDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM 
CDT FOR NORTHWESTERN MONTGOMERY AND MILLS COUNTIES...

AT 525 AM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN 
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF 
GLENWOOD...OR 22 MILES SOUTHEAST OF OMAHA...MOVING EAST AT 25 MPH. 
PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
MALVERN...EMERSON...SILVER CITY...HASTINGS AND HENDERSON. 

THIS STORM PRODUCED 78 MPH WINDS AND DOWNED POWER LINES AS IT PASSED 
THROUGH SARPY COUNTY AND BELLEVUE NEBRASKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4100 9573 4116 9576 4116 9526 4101 9525
TIME...MOT...LOC 1025Z 260DEG 20KT 4111 9562 
WIND...HAIL 70MPH 0.75IN

$$

DERGAN
751 
WWUS53 KOAX 061051
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
551 AM CDT SUN MAY 6 2012

IAC129-137-061100-
/O.CON.KOAX.SV.W.0106.000000T0000Z-120506T1100Z/
MONTGOMERY IA-MILLS IA-
551 AM CDT SUN MAY 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM 
CDT FOR NORTHWESTERN MONTGOMERY AND NORTHEASTERN MILLS COUNTIES...

AT 548 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS 
STORM WAS LOCATED NEAR MACEDONIA...OR 30 MILES EAST OF OMAHA...
MOVING EAST AT 25 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE 
DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
EMERSON...HASTINGS AND HENDERSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES 
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY 
RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST 
FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO 
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4101 9525 4100 9552 4116 9554 4116 9526
TIME...MOT...LOC 1048Z 260DEG 20KT 4113 9545 
WIND...HAIL 70MPH 0.75IN

$$

DERGAN
082 
WWUS53 KOAX 061058
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
558 AM CDT SUN MAY 6 2012

IAC137-129-061110-
/O.EXP.KOAX.SV.W.0106.000000T0000Z-120506T1100Z/
MONTGOMERY IA-MILLS IA-
558 AM CDT SUN MAY 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR FAR NORTHWESTERN MONTGOMERY 
AND NORTHEASTERN MILLS COUNTIES WILL EXPIRE AT 600 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY 
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THUNDERSTORM MOVING 
THROUGH.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT 
FOR NORTHERN MONTGOMERY COUNTY INCLUDINT THE TOWN OF ELLIOT.

LAT...LON 4101 9525 4100 9552 4116 9554 4116 9526
TIME...MOT...LOC 1057Z 260DEG 20KT 4113 9545 

$$

DERGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:10 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 6, 3:10 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
310 AM CDT SUN MAY 6 2012

.DISCUSSION...
PRECIPITATION THROUGH TONIGHT...THEN COOLER TEMPERATURES THROUGH MID
WEEK...ARE THE PRIMARY FORECAST CONCERNS.

DESPITE EXTREMELY UNSTABLE AIR AND DECENT SHEAR IN PLACE ACROSS THE
CWA LAST EVENING...STORMS WERE CAPPED ALONG COLD FRONT WITH ONLY
ELEVATED DEVELOPMENT FIRING WEST AND NORTHWEST OF THE CWA. THOSE
STORMS PRODUCED AN OUTFLOW BOUNDARY EASILY TRACKABLE ON
RADAR...WHICH WAS PUSHING TOWARD THE OMAHA AND LINCOLN AREAS AS OF 3
AM. A FEW STORMS COULD FIRE ALONG THIS BOUNDARY EARLY THIS
MORNING...BUT TRENDS HAVE BEEN FOR POST FRONTAL SHOWERS AND ISOLATED
THUNDER AS SOUTHWEST FLOW ALOFT OVERRUNS COOLER SURFACE AIR. MODELS
ARE FAIRLY CONSISTENT WITH THIS MESSAGE THROUGH THE DAY...SO WILL
HAVE SCATTERED SHOWERS IN THE FORECAST FOR MOST OF THE CWA. NORTH
WINDS BEHIND OUTFLOW/COLD FRONT...ALONG WITH PRECIP AND CLOUD
COVER...WILL LIMIT HIGHS TO ONLY A FEW DEGREES ABOVE SUNRISE
READINGS.

WITH SOUTHWEST FLOW ALOFT...COLD FRONT WILL SLOW DOWN AS IT MOVES
SOUTHEAST OF THE CWA...KEEPING OUR AREA IN SIMILAR OVERRUNNING
REGIME THROUGH TONIGHT. WILL CONTINUE WITH SHOWERS OVER THE
SOUTHEAST HALF OF THE CWA MUCH OF THE NIGHT. THEN FRONT SHOULD BE
FAR ENOUGH SOUTH AND FLOW ALOFT MORE WESTERLY BY MONDAY MORNING TO
PUT AN END TO PRECIPITATION.

STILL COOL AIRMASS WILL LINGER MONDAY...WITH A REINFORCING SHOT OF
COOLING COMING IN TUESDAY WITH UPPER WAVE PLUNGING INTO THE GREAT
LAKES. WHILE PRECIPITATION SHOULD REMAIN WELL NORTHEAST OF OUR
AREA WITH THIS SYSTEM...MODELS ARE PAINTING LIGHT SHOWERS SKIRTING
OUR NORTHEAST CWA TUESDAY. WILL KEEP OUR FORECAST DRY FOR
NOW...FOCUSING MORE ON COOLER AIR. 850 TEMPS ARE FORECAST TO DROP
TO 4C WEDNESDAY MORNING AS SURFACE HIGH SETTLES OVERHEAD. TEMPS
THEN WILL LIKELY DROP INTO THE 30S IN OUR NORTHERN CWA...WITH
LOWER 40S SOUTH. HIGHS WEDNESDAY WILL ONLY BE IN THE 60S OR LOWER
70S.

RETURN FLOW SETS UP AGAIN THURSDAY AS SURFACE HIGH MOVES EAST...AND
BRIEF MID LEVEL RIDGING DEVELOPS OVERHEAD...SO HIGHS WILL REBOUND
BACK TOWARD 80. ANOTHER COLD FRONT WILL DROP INTO THE REGION FRIDAY
BRINGING OUR NEXT CHANCE FOR THUNDERSTORMS...WHICH WILL LINGER INTO
SATURDAY.

DERGAN

&&

.AVIATION...
06Z TAFS FOR KOMA...KLNK...KOFK

MAIN AVIATION CONCERNS ARE THUNDERSTORM ACTIVITY OVERNIGHT AND INTO
SUNDAY MORNING. EXPECT DETERIORATING CONDITIONS WITH IFR CEILINGS
BEHIND THE FRONT SPREADING INTO AT LEAST KOFK AND POSSIBLY TO KLNK
OVERNIGHT. TSRA AND GUSTY WIND POTENTIAL SHOULD SPREAD ACROSS
EASTERN NEBRASKA THROUGH MID MORNING SUNDAY. IFR CEILINGS SHOULD
LIFT TO MVFR LATE MORNING OR EARLY AFTERNOON. EXPECT INCREASING
NORTH/NORTHWEST WINDS BEHIND THE COLD FRONT COULD GUST TO NEAR 30
KNOTS BY EARLY AFTERNOON.

CHANCE OF PCPN WILL PROBABLY LINGER MUCH OF THE DAY BEHIND THE FRONT
BUT TAFS DID NOT INCLUDE IN TAFS AT THIS TIME.

MILLER

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, May 6, 3:25 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
325 AM CDT SUN MAY 6 2012

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-062230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
325 AM CDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE MUCH OF THE DAY...EMBEDDED IN
A BROADER AREA OF SCATTERED SHOWERS. SEVERE STORMS ARE NOT
EXPECTED. HOWEVER SOME SMALL HAIL AND GUSTY WINDS COULD OCCUR WITH
ANY STORMS IN SOUTHWEST IOWA AS WELL AS EAST CENTRAL AND SOUTHEAST
NEBRASKA.

ISOLATED THUNDERSTORMS COULD CONTINUE THROUGH THE EVENING IN
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. AGAIN...SEVERE STORMS ARE
NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY INTO SATURDAY AS
ANOTHER SYSTEM PUSHES A FRONT INTO THE REGION. LATER HAZARDOUS
WEATHER OUTLOOKS WILL ASSESS THE SEVERE WEATHER THREAT WITH ANY OF
THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, May 6, 3:47 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 AM CDT SUN MAY 6 2012

NEZ051-066-060930-
SAUNDERS NE-LANCASTER NE-
347 AM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR SAUNDERS AND NORTH CENTRAL
LANCASTER COUNTIES UNTIL 430 AM CDT...

AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM PRAGUE TO WESTON TO 7 MILES SOUTHEAST OF VALPARAISO...OR
ALONG A LINE EXTENDING FROM 30 MILES EAST OF COLUMBUS TO 36 MILES
WEST OF OMAHA TO 12 MILES NORTH OF LINCOLN...AND MOVING EAST AT 25
MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAHOO...WESTON...CERESCO AND MALMO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 77 BETWEEN MILE MARKERS 81 AND 93.
 HIGHWAY 92 BETWEEN MILE MARKERS 438 AND 446.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
SUNDAY MORNING FOR EAST CENTRAL NEBRASKA.

LAT...LON 4115 9684 4127 9691 4129 9668 4123 9657
      4102 9658 4096 9680
TIME...MOT...LOC 0845Z 257DEG 31KT 4128 9682 4117 9671 4100 9674

DEE
Special weather statement, May 6, 4:17 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENTNATIONAL WEATHER SERVICE OMAHA/VALLEY
NEBRASKA417 AM CDT SUN MAY 6 2012

IAZ055-069-NEZ044-045-051>053-060945-
POTTAWATTAMIE IA-HARRISON IA-DODGE NE-DOUGLAS NE-WASHINGTON NE-
SARPY NE-SAUNDERS NE-
417 AM CDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATTAMIE...
SOUTHWESTERN HARRISON...SOUTHEASTERN DODGE...DOUGLAS...WASHINGTON...
NORTHWESTERN SARPY AND EAST CENTRAL SAUNDERS COUNTIES UNTIL 445 AM
CDT...

AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING
FROM CEDAR BLUFFS TO YUTAN TO GREENWOOD...OR ALONG A LINE
EXTENDING FROM 40 MILES EAST OF COLUMBUS TO 22 MILES WEST OF OMAHA
TO 17 MILES NORTHEAST OF LINCOLN...AND MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OMAHA...FREMONT...MILLARD...BLAIR...RALSTON...ELKHORN...GRETNA...
VALLEY...YUTAN...ARLINGTON...FORT CALHOUN...WATERLOO...INGLEWOOD...
KENNARD...CHALCO...CARTER LAKE...BENNINGTON...BOYS TOWN...
WASHINGTON AND LESHARA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 275 BETWEEN MILE MARKERS 153 AND 167.
 HIGHWAY 77 BETWEEN MILE MARKERS 112 AND 113.
 HIGHWAY 92 BETWEEN MILE MARKERS 462 AND 466.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 443 AND 450.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN OMAHA.

&&

LAT...LON 4105 9644 4129 9644 4143 9658 4159 9609
      4149 9591 4128 9591 4127 9592 4127 9591
      4125 9591
TIME...MOT...LOC 0913Z 238DEG 30KT 4143 9657 4128 9644 4102 9648

DEE
Local storm report, May 6, 5:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
522 AM CDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TSTM WND DMG     BELLEVUE                41.16N 95.92W
05/06/2012                   SARPY              NE   LAW ENFORCEMENT

            LARGE TREES HAVE TAKEN A FEW POWER LINES DOWN.

&&

DEE

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 5:14 AM CDTSevere Thunderstorm WarningOAXPottawattamie46 min
May 6, 5:44 AM CDTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie31 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.